# SDR ASAA2015062912261

- Difficulty date: June 29, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 6,725 hours, 2,210 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 32149721
- Part serial: 4136
- Condition: Failed
- Location: A/C Bay
- Part time: 6,723 hours, 2,209 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, AT APPROXIMATELY FL220 CONTROL CABIN BECAME VERY WARM AND GOT WARMER AS CLIMB CONTINUED.  AT FL 340, THE CONTROL CABIN DUCT TEMP WAS AT 60 DEG C.  TEMP CONTROL INPUTS HAD NO AFFECT.  FOLLOWED STEPS IN FLEET INFO BULLETIN DATED 9/12/14 WITH NO SUCCESS.  CONTROL CABIN AIR STAYED HOT UNTIL APPROXIMATELY 15,000 FT ON DESCENT AND THEN BEGAN COOLING.  BELOW 15000 FT TEMP WAS CONTROLLABLE.  ACFT GROUNDED.  REF FIM 21-61/861.  BITE CHECK OF BOTH PACK/ZONE TEMP CONTROLLERS OK.  NO FAULTS. LT PACK TEMP CONTROL VALVE, V139, VERY NOISY DURING BITE TEST.  REPLACED AND OPS/LEAK CHECKED GOOD LEFT TEMP CONTROL VALVE V139 REF AMM 21-51-10.  REF FIM 21-61/861 REPLACED TRIM AIR PRSOV REF AMM 21-62-01, OPS CHECK OK.  NO LEAKS NOTED. OPS TEST OF TRIM AIR PRESSURE REGULATOR AND S/O VALVE OK REF AMM 21-62-00/501.
